# SDR SWIA201023517

- Difficulty date: January 4, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 38,501 hours, 31,742 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BATT ANGLE AT WS 53 AND WS 48 CRACKED.  (C CHECK)  REPAIRED PER REO.
